zbMATH — the first resource for mathematics

Zero sets of non-negative strictly plurisubharmonic functions. (English) Zbl 0253.32009

32U05 Plurisubharmonic functions and generalizations
31C10 Pluriharmonic and plurisubharmonic functions
Full Text: DOI EuDML
[1] Andreotti, A., Frankel, T.: The Lefschetz theorem on hyperplane sections. Ann. of Math.69, 713-717 (1959). · Zbl 0115.38405
[2] ?irka, E. M.: Approximation by holomorphic functions on smooth submanifolds in ? n . Mat. Sbornik78, 120 (1969). AMS Translation: Math. USSR Sbornik7, 95-114 (1969).
[3] Harvey, F. R., Wells, Jr., R. O.: Holomorphic approximation and hyperfunction theory on aC 1 totally real submanifold of a complex manifold. Math. Ann.197, 287-318 (1972). · Zbl 0246.32019
[4] Hörmander, L.: An introduction to complex analysis in several variables. Princeton, N. J.: Van Nostrand 1966. · Zbl 0138.06203
[5] Hörmander, L., Wermer, J.: Uniform approximation on compact subsets in ? n . Math. Scand.23, 5-21 (1968). · Zbl 0181.36201
[6] Milnor, J.: Morse theory. Annals of Mathematics Studies51. Princeton, N. J.: Princeton Univ. Press 1963.
[7] Polking, J. C.: Approximation inL p by solutions of elliptic partial differential equations (to appear in Amer. J. of Math.).
[8] Vitushkin, A. G.: Analytic capacity of sets and problems of approximation theory. Usp. Mat. Nauk.22, 141-149 (1967) (Russian Math. Surveys22, 139-200 (1967).) · Zbl 0164.37701
[9] Whitney, H.: Differentiable manifolds. Ann. of Math.37, 645-680 (1936). · JFM 62.1454.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.